Got Tinnitus Instantly After the AstraZeneca COVID-19 Vaccination

Discussion in 'Introduce Yourself' started by michael-nl, Aug 20, 2021.

    1. michael-nl

      michael-nl Member

      Tinnitus Since:
      04/2021
      Cause of Tinnitus:
      AstraZeneca COVID-19 vaccination
      I got tinnitus literally immediately after my first AstraZeneca shot. After the shot one has to wait for 15 minutes to make sure there is no allergic reaction. I instantly started hearing the ringing sound.

      Over time the volume started to level off, and when I went for the 2nd shot 2.5 months later I had kind of forgotten about it.

      With the 2nd shot the tinnitus was instantly back. But this time it hasn't leveled off, and I still hear it constantly. Most loudly when I am at home.

      I live in the Netherlands.
       
      • Hug Hug x 2
    2. Ken219
      Frustrated

      Ken219 Member

      Location:
      New York Area
      Tinnitus Since:
      Summer of 1990
      Cause of Tinnitus:
      Noise exposure?
    3. AUTHOR
      AUTHOR
      michael-nl

      michael-nl Member

      Tinnitus Since:
      04/2021
      Cause of Tinnitus:
      AstraZeneca COVID-19 vaccination
      Hi,

      I don't think so, but I plan to see my physician next week.
      I do have a continuous ringing in both my ears.

      Rgds.
       
    4. kingsfan
      Mellow

      kingsfan Member Benefactor

      Location:
      Southern California
      Tinnitus Since:
      9-17-20 / 10-20-20 / 3-31-21 / 5-23-21
      Cause of Tinnitus:
      turning everything up to 11
      Give yourself at least 6 months before you start to worry. Many people's vaccination induced tinnitus has gone down, albeit very slowly.

      Still go get checked out and possibly decide whether to try some high dose steroids or not, though you would need to start very soon after the incident.
       
      • Like Like x 1
    5. Alex5560

      Alex5560 Member

      Tinnitus Since:
      September 17
      Cause of Tinnitus:
      Moderna first shot
      @kingsfan, just got tinnitus from my first shot of Moderna. Did you actually read that vaccination induced tinnitus has gone down? I read only bad stories here…

      @michael-nl Any improvement?
       
      • Hug Hug x 1
    6. AUTHOR
      AUTHOR
      michael-nl

      michael-nl Member

      Tinnitus Since:
      04/2021
      Cause of Tinnitus:
      AstraZeneca COVID-19 vaccination
      Hi Alex,

      It's still there. Though either I grown kind of used to it, or it occurs less frequently.
      The volume level hasn't dropped off (yet?).

      6 months after my 2nd shot is mid December though.

      KR.
       
Loading...

Share This Page